Groupoids and the associative law. VII. Semigroup distance of SH-groupoids
Acta Universitatis Carolinae. Mathematica et Physica, Tome 47 (2006) no. 1, pp. 57-63
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2006_47_1_a3,
author = {Trch, Milan},
title = {Groupoids and the associative law. {VII.} {Semigroup} distance of {SH-groupoids}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {57--63},
year = {2006},
volume = {47},
number = {1},
mrnumber = {2509895},
zbl = {1150.20047},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2006_47_1_a3/}
}
Trch, Milan. Groupoids and the associative law. VII. Semigroup distance of SH-groupoids. Acta Universitatis Carolinae. Mathematica et Physica, Tome 47 (2006) no. 1, pp. 57-63. http://geodesic.mathdoc.fr/item/AUCMP_2006_47_1_a3/